I have never had any sort of allergy in my entire life. Yesterday, I took a bite of a packet cake that felt old even though it was not expired. Within one hour, my upper thighs and upper arms were full with red welts of different sizes. I took priton before going to bed and by morning the welts had disappeared. Within one hour of waking up they welts started appearing again....on different locations on the body and they were mildly itchy. The started with small mosquito-bite like things to bigger ones and then fading after some hours again.
What can I do to get rid of these welts completely.
Sounds like what you ingested may have precipitated acute urticaria (hives). You should definitely check the listed ingredients of this food and then ask your doctor if any of the ingredients are likely to causea toxic or food allergy reaction. If such are identified, you will want to avoid those in the future.
For now, you should skip the Priton and take a non-sedating antihistamine (prescription or over the counter) for several days. If this fails to clear the eruptions completely, or if you were to develop additional symptoms, especially tightness of the throat, you should see your doctor without delay.
You should also report this reaction to the Food and Drug Administration (FDA) http://www.fda.gov/Safety/MedWatch/HowToReport/default.htm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.